Medical Questions > Womens Health > Birth Control Forum

Sick to stomach after starting pill

User Profile
Just started taking birth control this month, been feeling really sick to my stomach and cant keep anything down. A week ago i was on my period, and im on it again. Is this Normal?


Did you find this post helpful?
|

User Profile
replied March 20th, 2017
Birth Control Answer A60649
Hello,
From which day of cycle you have started it? If it is from day one,probably you had missed pills and that is the reason of this unscheduled bleeding.However continue the pills religeiously now onwards.Initially nausea and vomiting are common due to the hormonal content of the pill.Try to get adjusted but if it is severe enough,meet your GP for an evaluation.Try to get adjusted with it. But 8f it


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.